Revista Matemática Iberoamericana


Full-Text PDF (185 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 1, 2002, pp. 231–247
DOI: 10.4171/RMI/317

Published online: 2002-04-30

Two endpoint bounds for generalized Radon transforms in the plane

Jong-Guk Bak[1], Daniel M. Oberlin[2] and Andreas Seeger[3]

(1) Pohang University of Science and Technology, Pohang City, Kyungbuk, South Korea
(2) Florida State University, Tallahassee, USA
(3) University of Wisconsin, Madison, USA

No abstract available for this article.

Keywords: Generalized Radon transforms, averaging operators

Bak Jong-Guk, Oberlin Daniel, Seeger Andreas: Two endpoint bounds for generalized Radon transforms in the plane. Rev. Mat. Iberoamericana 18 (2002), 231-247. doi: 10.4171/RMI/317